# SDR DALA1144031813

- Difficulty date: July 20, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 40,839 hours, 9,511 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT SEATS 22FG THROUGH 27FG.  MAINTENANCE FOUND CONNECTOR LOOSE AT SEAT 21G AND RE-SECURED IT.  OPERATIONAL CHECK WAS GOOD.
